Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Stopped taking shots, trying to conceive. Worried, will get pregnant or not?

hi doc ever since i used two months injection for 4 years from 2008 to 2011 and on 2012 i didn t go for the shots the whole year the reason being want to conceive i got my period late on last year october now i am trying hard to conceive with my husband and i are worried now if i could maybe be pregnant again if u could help of what to drink to aid me
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thanks for your query.
Return to ovulation and fertility is likely to be delayed after stopping Depo-Provera .
It is expected that 68% of women who do become pregnant may conceive within 12 months, 83% may conceive within 15 months, and 93% may conceive within 18 months from the last injection. The median time to conception for those who do conceive is 10 months following the last injection with a range of 4 to 31 months, and is unrelated to the duration of use.
You should consult an Infertility Specialist, undergo hormonal profile, complete check up, semen analysis of partner, and testing of fallopian tubes.
Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor